# SDR 2008FA0000750

- Difficulty date: November 6, 2008
- Submitted: November 6, 2008
- Operation: General aviation
- Engine: Wilint FJ443A
- Engine time: 1,858 hours, 1,328 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Stiffener
- Part number: 44904
- Condition: Separated
- Location: Lp Turbine
- Part time: 1,858 hours, 1,328 cycles
- Component: 1st Lp Turbine, Wilint
- Component part number: 72165
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE UNDERGOING A CHECK 3 MAINT INSP DURING EARLY NOVEMBER 2008, THE STIFFENING RING ON THE 1ST LOW PRESSURE TURBINE NOZZLE ON ENGINE WAS FOUND SEPARATED AND TRAPPED BETWEEN THE 1ST LP TURBINE NOZZLE AND THE HIGH PRESSURE TURBINE NOZZLE.  NO SECONDARY DAMAGE WAS NOTED.  PROBABLE CAUSE IS A SUSPECT MANUFACTURING OPERATION.
